# SDR REXA98079

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 685
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RIGHT TORQUE GAUGE SPIKES WITH NO POWER ADVANCEMENT.  CALIBRATED TORQUE SIGNAL CONDITIONER.  PERFORMED GROUND RUNS, NO DEFECT NOTED.  (M)
